Skip to main content
Article
A formula for the coincidence Reidemeister trace of selfmaps on bouquets of circles
Topological Methods in Nonlinear Analysis
  • Christopher P. Staecker, Fairfield University
Document Type
Article
Article Version
Publisher's PDF
Publication Date
1-1-2009
Abstract

We give a formula for the coincidence Reidemeister trace of selfmaps on bouquets of circles in terms of the Fox calculus. Our formula reduces the problem of computing the coincidence Reidemeister trace to the problem of distinguishing doubly twisted conjugacy classes in free groups.

Comments

Copyright 2009 Topological Methods in Nonlinear Analysis.

Included with permission from the publisher.

Published Citation
Staecker, P. Christopher, A formula for the coincidence Reidemeister trace of selfmaps on bouquets of circles. Topological Methods in Nonlinear Analysis 33, 2009, 41–50.
None
Peer Reviewed
Citation Information
Christopher P. Staecker. "A formula for the coincidence Reidemeister trace of selfmaps on bouquets of circles" Topological Methods in Nonlinear Analysis Vol. 33 (2009)
Available at: http://works.bepress.com/christopher_staecker/11/